MathSciNet Relay Station
MathSciNet bibliographic data
MR171880 (30 #2106) 22.60 (28.70)
Moore, Calvin C. Extensions and low dimensional cohomology theory of locally compact groups. I, II. Trans. Amer. Math. Soc. 113 1964 40–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement